- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 489804, 5 pages
Oscillation Criteria of First Order Neutral Delay Differential Equations with Variable Coefficients
School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan, 43600 UKM Bangi, Selangor, Malaysia
Received 2 May 2013; Accepted 2 September 2013
Academic Editor: Rodrigo Lopez Pouso
Copyright © 2013 Fatima N. Ahmed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [3 citations]
The following is the list of published articles that have cited the current article.
- Fatima N. Ahmed, Rokiah R. Ahmad, Ummul K. S. Din, and Mohd S. M. Noorani, “Oscillations for Neutral Functional Differential Equations,” The Scientific World Journal, vol. 2014, pp. 1–6, 2014.
- Fatima N. Ahmed, Rokiah R. Ahmad, Ummul K. S. Din, and Mohd S. M. Noorani, “Oscillations for Nonlinear Neutral Delay Differential Equations with Variable Coefficients,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014.
- Fatima N. Ahmed, Rokiah Rozita Ahmad, Ummul Khair Salma Din, and Mohd Salmi Md Noorani, “Some Further Results on Oscillations for Neutral Delay Differential Equations with Variable Coefficients,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014.